Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 74, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Aug 12, 2012, 6:12 PM EDT for Belknap County, Carroll County, Grafton County, New Hampshire. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2012, 6:12 PM EDT (22:12 UTC)
- Expired
- Aug 12, 2012, 7:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Belknap County, NH, Carroll County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 84 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 6:12 PM EDT | TSTM WND GST 60 | 4 Ene Meredith, NH | BLACK CAT ISLAND - CANOES FLIPPED OVER. |
| Aug 12, 6:40 PM EDT | TSTM WND DMG | Ossipee, NH | SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 220 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
608 WUUS51 KGYX 122212 SVRGYX NHC001-003-009-122300- /O.NEW.KGYX.SV.W.0074.120812T2212Z-120812T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 612 PM EDT SUN AUG 12 2012 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE... SOUTHERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE... SOUTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE... * UNTIL 700 PM EDT... * AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MEREDITH...AND MOVING EAST AT 25 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOULTONBOROUGH...SANDWICH...WOLFEBORO...TAMWORTH...WHITE LAKE STATE PARK AND OSSIPEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4398 7118 4360 7100 4355 7150 4376 7161 TIME...MOT...LOC 2212Z 249DEG 21KT 4369 7139 $$ LEGRO
3 follow-up statements
314
WWUS51 KGYX 122223
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
623 PM EDT SUN AUG 12 2012
NHC009-122233-
/O.CAN.KGYX.SV.W.0074.000000T0000Z-120812T2300Z/
GRAFTON NH-
623 PM EDT SUN AUG 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAFTON COUNTY IS
CANCELLED...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4363 7102 4359 7144 4373 7147 4390 7114
4379 7109
TIME...MOT...LOC 2223Z 249DEG 21KT 4371 7131
$$
NHC001-003-122300-
/O.CON.KGYX.SV.W.0074.000000T0000Z-120812T2300Z/
BELKNAP NH-CARROLL NH-
623 PM EDT SUN AUG 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN CARROLL AND NORTH CENTRAL BELKNAP COUNTIES...
AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MELVIN VILLAGE...OR NEAR MOULTONBOROUGH...MOVING EAST AT
25 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRIDGEWATER...TUFTONBORO...WHITE LAKE STATE PARK...WEST OSSIPEE...
OSSIPEE AND MADISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4363 7102 4359 7144 4373 7147 4390 7114
4379 7109
TIME...MOT...LOC 2223Z 249DEG 21KT 4371 7131
$$
LEGRO712
WWUS51 KGYX 122239
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
639 PM EDT SUN AUG 12 2012
NHC001-122248-
/O.CAN.KGYX.SV.W.0074.000000T0000Z-120812T2300Z/
BELKNAP NH-
639 PM EDT SUN AUG 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BELKNAP COUNTY
IS CANCELLED...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4366 7104 4365 7134 4376 7140 4390 7114
4379 7109
TIME...MOT...LOC 2238Z 249DEG 21KT 4374 7120
$$
NHC003-122300-
/O.CON.KGYX.SV.W.0074.000000T0000Z-120812T2300Z/
CARROLL NH-
639 PM EDT SUN AUG 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN CARROLL COUNTY...
AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED
NEAR TUFTONBORO...OR 6 MILES NORTHWEST OF OSSIPEE...MOVING EAST AT
25 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
LAKE STATE PARK...WEST OSSIPEE AND OSSIPEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4366 7104 4365 7134 4376 7140 4390 7114
4379 7109
TIME...MOT...LOC 2238Z 249DEG 21KT 4374 7120
$$
LEGRO206
WWUS51 KGYX 122252
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
652 PM EDT SUN AUG 12 2012
NHC003-122302-
/O.EXP.KGYX.SV.W.0074.000000T0000Z-120812T2300Z/
CARROLL NH-
652 PM EDT SUN AUG 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CARROLL COUNTY WILL
EXPIRE AT 700 PM EDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4366 7104 4365 7134 4376 7140 4390 7114
4379 7109
TIME...MOT...LOC 2252Z 249DEG 21KT 4377 7109
$$
LEGROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:08 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Aug 12, 3:08 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 308 PM EDT SUN AUG 12 2012 .SYNOPSIS... THE UPPER TROF THAT REMAINED TO OUR WEST OVER THE PAST SEVERAL DAYS PRODUCING THE TROPICAL UNSTABLE SOUTHERLY FLOW WILL FINALLY GET KICKED NORTHEAST INTO THE MARITIMES ALLOWING A FRONTAL SYSTEM TO MOVE THROUGH THE AREA TONIGHT. THIS WILL ALLOW A DRIER AND MORE STABLE AIR MASS TO MOVE OVER THE AREA MONDAY INTO TUESDAY. BY LATE TUESDAY ANOTHER TROF WILL APPROACH FROM THE WEST ALLOWING A RETURN TO A MOIST UNSTABLE AIR MASS FOR TUESDAY NIGHT AND WEDNESDAY. HIGH PRESSURE WILL BRIEFLY FOLLOW ON THURSDAY BEFORE ANOTHER SYSTEM APPROACHES ON FRIDAY WITH MORE UNSETTLED WEATHER. && .NEAR TERM /THROUGH TONIGHT/... DRY SLOT PUSHING EWD ACROSS NH AND WRN ME ATTM WITH DEWPTS BEGINNING TO LOWER. ONLY A FEW SHWRS NOTED THIS AFTN AND SHUD QUICKLY DISSIPATE AFT SS. WITH LGT WINDS AND AMPLE LO LVL MSTR WILL ONCE AGAIN EXPECT FOG TO REDEVELOP BUT MORE PATCHY IN NATURE. MAV/MET TEMPS WERE BOTH CLOSE FOR MINS SO SPLIT THE DIFFERENCE. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... ANY EARLY MORNING PATCHY FOG QUICKLY BURNS OFF AND THEN FINALLY A NICE DAY EXPECTED WITH A DRIER LIGHT SWLY FLOW AS A S/WV RIDGE OF HIGH PRES BUILDS ACRS THE AREA MON AND MON NIGHT. TEMPS TO BE MILD MON AND REACH WELL INTO THE 80S. CONDS WILL BE STABLE SO NO SHWRS EXPECTED. && .LONG TERM /TUESDAY THROUGH SUNDAY/... GLOBAL MODELS CONTINUE TO PERSIST A CYCLONIC FLOW ALOFT DURING MOST OF THE EXTENDED PERIOD. THIS WILL PROMOTE A SHOWERY PATTERN WITH THE POSSIBILITY OF SOME THUNDERSTORMS AS WELL. THE SHOWERS WILL GET ENHANCED BY BOTH DIURNAL HEATING AS WELL AS AND SPOKES OF ENERGY MOVING THROUGH THE CYCLONIC FLOW. TIMING THESE THIS FAR IN ADVANCE IS DIFFICULT AT BEST. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... SHORT TERM...VARYING CONDS FOM VFR TO MVFR INTO THIS EVENING BEFORE PATCHY FOG REDEVELOPS AND SOME LOCAL LIFR CONDS DEVELOP. A DRIER AMS RETURNS BY MORNING BEHIND A FRONTAL SYSTEM SO CONDS WILL BECOME VFR ACROSS ALL AREAS BY MID MORNING MONDAY. LONG TERM...VFR/MVFR CONDITIONS WILL GIVE WAY TO MVFR/IFR CONDITIONS TUESDAY NIGHT THROUGH FRIDAY. AREAS OF STRATUS AND FOG ARE POSSIBLE AT NIGHT INTO THE MORNING HOURS. && .MARINE... SHORT TERM...ONCE AGAIN EXPECT WIDESPREAD FOG OVERNIGHT WITH LOW VSBYS BUT FROPA LATE TONIGHT MAY TRY TO IMPROVE CONDITIONS. FOG FINALLY SHOULD EXIT MONDAY MORNING AS WINDS BECOME MORE SOUTHWEST. WEAK PRES GRADIENT WINDS MEAN LIGHT WINDS AND SEAS TO REMAIN BLO SCA CRIT THRU MON NIGHT. LONG TERM...WIND AND WAVES ARE EXPECTED TO REMAIN BELOW SCA LEVELS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && NEAR TERM...MARINE SHORT TERM...MARINE LONG TERM...LULOFS
Hazardous weather outlook, Aug 12, 2:44 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 244 PM EDT SUN AUG 12 2012 MEZ007>009-012>014-018>028-NHZ001>010-013-014-131845- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 244 PM EDT SUN AUG 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-131845- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 244 PM EDT SUN AUG 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 12, 4:35 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
435 PM EDT SUN AUG 12 2012
NHZ003-005-008-122100-
MERRIMACK-NORTHERN GRAFTON-SOUTHERN GRAFTON-
435 PM EDT SUN AUG 12 2012
...STRONG THUNDERSTORMS WILL IMPACT MERRIMACK COUNTY AND GRAFTON
COUNTY THROUGH 500 PM EDT...
AT 435 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2
MILES NORTHWEST OF THORNTON TO 4 MILES SOUTHWEST OF
ALEXANDRIA...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
AFFECT AREAS IN AND AROUND
WOODSTOCK...RUMNEY...HEBRON...GROTON...ELLSWORTH...WELLINGTON STATE
PARK...ALEXANDRIA...THORNTON...NORTH WOODSTOCK AND PLYMOUTH THROUGH
500 PM EDT.
VERY HEAVY DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
35 TO 45 MPH CAN BE EXPECTED.
LAT...LON 4400 7180 4410 7141 4390 7147 4389 7156
4378 7153 4370 7154 4369 7164 4361 7167
4356 7195
LEGROLocal storm report, Aug 12, 5:04 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
504 PM EDT SUN AUG 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM FLOOD AUBURN 44.10N 70.23W
08/12/2012 ANDROSCOGGIN ME TRAINED SPOTTER
RT 4 ABOUT 1 4 MILE NORTH OF SHAWS THERE IS 3-4 INCHES
OF WATER OVER THE ROAD THAT EXTENDS ABOUT 50 FT AND
THERE IS HEAVY RAIN OCCURRING.
&&
EVENT NUMBER GYX1200238
NBSpecial weather statement, Aug 12, 5:16 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
516 PM EDT SUN AUG 12 2012
NHZ008>010-013-122145-
BELKNAP-INTERIOR ROCKINGHAM-MERRIMACK-STRAFFORD-
516 PM EDT SUN AUG 12 2012
...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD
COUNTY...MERRIMACK COUNTY AND ROCKINGHAM COUNTY THROUGH 545 PM EDT...
AT 516 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF NORTH PEMBROKE...OR
ABOUT 5 MILES EAST OF CONCORD...MOVING NORTHEAST AT 20 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND NORTH PEMBROKE...
BEAR BROOK STATE PARK...SUNCOOK...PEMBROKE...HOPKINTON...HOOKSETT...
DUNBARTON...CONCORD...BOW AND ALLENSTOWN THROUGH 545 PM EDT.
VERY HEAVY DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
35 TO 45 MPH CAN BE EXPECTED.
LAT...LON 4306 7153 4305 7163 4310 7167 4314 7167
4314 7170 4317 7172 4350 7122 4312 7107
4303 7147
LEGROSpecial weather statement, Aug 12, 5:44 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 544 PM EDT SUN AUG 12 2012 NHZ005-006-008-009-122215- BELKNAP-MERRIMACK-SOUTHERN CARROLL-SOUTHERN GRAFTON- 544 PM EDT SUN AUG 12 2012 ...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...MERRIMACK COUNTY...CARROLL COUNTY AND GRAFTON COUNTY THROUGH 615 PM EDT... AT 544 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF NEW HAMPTON...OR ABOUT 6 MILES WEST OF MEREDITH...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND NEW HAMPTON... HILL...BRISTOL...ASHLAND...AHERN STATE PARK...HOLDERNESS...WEIRS BEACH...MEREDITH...ELLACOYA STATE PARK AND CENTER HARBOR THROUGH 615 PM EDT. SMALL HAIL...VERY HEAVY DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. LAT...LON 4392 7131 4357 7130 4351 7173 4371 7176 LEGRO
Special weather statement, Aug 12, 6:04 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 604 PM EDT SUN AUG 12 2012 NHZ005-006-009-122215- BELKNAP-SOUTHERN CARROLL-SOUTHERN GRAFTON- 604 PM EDT SUN AUG 12 2012 ...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...CARROLL COUNTY AND GRAFTON COUNTY THROUGH 615 PM EDT... AT 604 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER MEREDITH...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WEIRS BEACH...MEREDITH...HOLDERNESS...CENTER HARBOR...ASHLAND...NORTH SANDWICH...MOUTLONBOROUGH BAY...MELVIN VILLAGE...TUFTONBORO AND SANDWICH THROUGH 615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...VERY HEAVY DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. LAT...LON 4389 7131 4365 7120 4358 7159 4376 7167 LEGRO
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:36 PM EDT | Special Weather Statement | GYX | Merrimack | 24 min |
| Aug 12, 4:35 PM EDT | Special Weather Statement | GYX | Grafton | 25 min |
| Aug 12, 5:14 PM EDT | Areal Flood Advisory | GYX | Belknap, Carroll, Grafton, Merrimack | 2 hr |
| Aug 12, 5:16 PM EDT | Special Weather Statement | GYX | Merrimack | 29 min |
| Aug 12, 5:44 PM EDT | Special Weather Statement | GYX | Belknap | 31 min |
| Aug 12, 6:04 PM EDT | Special Weather Statement | GYX | Carroll | 11 min |
| Aug 12, 6:49 PM EDT | Special Weather Statement | GYX | Carroll | 26 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.